MAUDE Adverse Event Report: ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; LAPAROSCOPE

ARTHREX, INC. 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM; LAPAROSCOPE
Model Number 4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 08/02/2024, it was reported by a facility representative via (b)(4) that (qty.2) of an ar-3355-4050 pano arthroscopes had an edge to it like it got shaved damaged.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported condition was confirmed and found to be due to misuse from the customer.

Brand Name
4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20066469
Report Number1220246-2024-07276
Device Sequence Number8318021
Product Code GCJ
UDI-Device Identifier00888867405851
UDI-Public00888867405851
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K CMT PANO ARTHROSCOPE,45°,4.2MM X161MM
Device Catalogue NumberAR-3355-4050
Device Lot Number15252051
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown